Dynamical equations for a liquid jet

V. M. Entov, Alexander Yarin

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Equations are described for the three-dimensional motion of a thin jet of viscous liquid. The jet is a liquid body whose transverse dimensions are small compared with the other characteristic dimensions of the problem. The aim in the present paper is to establish a closed system of asymptotic equations for the dynamics of such a "thin" jet. A more detailed derivation of quasi-one-dimensional asymptotic equations for the dynamics of thin liquid jets and an analysis on the basis of them of the curved decay shape of the jet in the linear and nonlinear stages is contained in [1, 2].

Original languageEnglish
Pages (from-to)644-649
Number of pages6
JournalFluid Dynamics
Volume15
Issue number5
DOIs
Publication statusPublished - 1980 Sep 1

    Fingerprint

ASJC Scopus subject areas

  • Fluid Flow and Transfer Processes

Cite this